Mandela’s Wholeness, Perhaps Infinite
Bibliographic Data
| ID | 11328355 |
|---|---|
| Authors | Dawn Lundy Martin (corresponding author) |
| Year | 2014 |
| Volume | 41 |
| Issue | 2 |
| Pages | 37-39 |
| Publication date | 2014-05-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | boundary 2 (JOURNAL) |
| Journal identifiers | ISSN: 0190-3659 • E-ISSN: 1527-2141 |
| Publisher | Duke University Press (PUBLISHER • US) |
| DOI | 10.1215/01903659-2686052 |
| OpenAlex | W2074829823 |
| Language | EN |
| Highly cited | No |
|---|